# SDR DALA2024102210317

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,139 hours, 22,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DUE BLOWN SIDE, FUSELAGE AT S22R AR APPROX STA 1661 DMG. CORRECTIVE ACTION: REF SRM B757 53-00-0102R REPAIR 28 APPLICABLE TO DMG AREA. DMG CLEANED UP AS REQ. PERFORMED HFEC SURFACE INSPECTION OF CUTOUT PER B757 NDT MANUAL PT 651-00-19, NO DAMAGE FOUND. C/W REPAIR 28 PER SRM 53-00-01- 02R.(6378671)
